# SDR HEEA073792

- Difficulty date: June 19, 2001
- Submitted: June 26, 2001
- Operation: General aviation
- Aircraft: N4000L
- Make and model: Snias AS350B2
- Aircraft serial: 2873
- Aircraft time: 3,965 hours
- System (JASC): 2560 · Emergency Equipment
- Part: Inertia Reel
- Part number: 504305401
- Condition: Broken
- Location: Seat Belt
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RECEIVED NEW INERTIAL REEL AND FOUND RELEASE CABLE AT ATTACHMENT BROKEN AT REEL. SENDING TO VENDOR FOR REPAIR.
